# SDR SIMA20201015001

- Difficulty date: October 15, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 SHEAR CLIP IS CORRODED AT CARGO DOOR LOWER SILL.  C/A: INSTALLED SERVICEABLE FR 68 SHEAR CLIP REPAIR SECTION AT CARGO DOOR LOWER SILL, IAW EMB145 SRM 53-31-04, ETN-EM--53-272.
